# SDR HEEA083294

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 9,316 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 222320823119
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELTS (SHOULDER HARNESS) WAS SEWN WRONG SIDE OUT.  SHOULDER STRAP ADJUSTMENT ARE ON THE INSIDE (WRONG SIDE).
